# SDR DHL2007740515

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT BS 683 BETWEEN STR'S 27R AND 28R INTERCOSTAL HAS 2 HOLES NEARBY 2 RIVETS.  REMOVED INTERCOSTAL IAW 727 SRM 51-30-2.  FABRICATED NEW INTERCOSTAL USING 7075-T6 .032 PO NR 9004940 DIM 18.50" BY 5.50" IAW 727 SRM 53-10-2 FIG 3.  ALODINED AND PRIMED AND REINSTALLED FABRICATED INTERCOSTAL IAW 727 SRM'S 51-10-2 AND 51-20-1 AND 51-30-2.
